# SDR REXA201100123

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 13,992 hours, 11,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R3170101
- Part serial: 8029
- Condition: Canning
- Location: Pax Door
- Part time: 13,992 hours, 11,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE AFT SIDE PANEL WEB OF THE MAIN PASSENGER DOOR STAIRS (P/N 601R31701-01, S/N 8029) NEAR THE TOP OF THE 2ND STEP (AT FS 349).  THE DAMAGE IS OIL CANNING WITH A DENT PROTRUDING OUTWARD.  ONLY THE WEB IS DAMAGED NO INTERNAL STRUCTURE IS AFFECTED.  THE DAMAGED AREA MEASURES 8 LONG X 3 WIDE X 0.166 DEEP.  TEMPORARY REPAIR IAW STS ENGINEERING EA 09-2011-041.  REPEAT INSPECT EVERY 150 FH.  WITHIN 800 FLIGHT HOURS, ACCOMPLISH A PERMANENT REPAIR TO THE DAMAGED AREA.
